It is currently Fri Aug 18, 2017 9:53 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Wed Sep 23, 2015 1:50 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Tue Aug 25, 2015 6:25 pm
Posts: 25
Location: Boston, MA (Cambridge)
Actually posting for a friend :

~1.5yr maintenance therapy, recent blurred vision and dizziness to the point of almost falling.

Any idea what could cause a sudden precipitation of symptoms?

Any remedy (as detox is unlikely at this point)?

_________________
Intro: post99661.html
Addiction Story: post99662.html
ISO:
Individuals who have a strong interest/experience in medicine.
New Suboxone doctor/psychiatrist/therapist in the Boston area.


Top
 Profile  
 
PostPosted: Wed Sep 23, 2015 2:19 pm 
Online
Moderator
Moderator
User avatar

Joined: Tue Mar 11, 2014 10:48 pm
Posts: 1313
Not enough Information Nurse Mel.
Male female, what dosage is being taken, what other meds are also RXd if any.?
It may not have anything to do with Buprenorphine.
If detox isnt wanted at least a drop in dosage may show something. Or nothing at all.

Sorry your friend is have trouble, ive not heard much about these type of simptoms being related to taking Buprenorphine /naloxone. .

If it is a bupe issue, only slowing down the intake of the med can really answer the question. .sorry i don't have a better answer..A dr might..


Razor


Top
 Profile  
 
PostPosted: Wed Sep 23, 2015 2:33 pm 
Offline
Moderator
Moderator
User avatar

Joined: Mon Sep 15, 2014 7:15 pm
Posts: 2300
Location: Tennessee
Hey Miel,

I also wouldn't think these symptoms would be related to suboxone if the person has been on it for a yr and a half. Has the dosage changed any when this started happening? If not, I don't think it's sub related. But now if they have reduced or upped the dose and that's when the symptoms started, could be a possibility. Like razor, I've never heard of suboxone causing those type of symptoms. I wish I could help more, I'm sure that's an awful feeling to deal with. I hope this person can figure out what's going on. Have a wonderful day!!

_________________
Jennifer


Top
 Profile  
 
Our Sponsors
PostPosted: Wed Sep 23, 2015 10:18 pm 
Offline
Site Admin
Site Admin
User avatar

Joined: Sun Feb 24, 2008 11:03 pm
Posts: 1543
I agree with the other comments. Sounds more like a stroke than a medication issue! Sudden-onset dizziness could be cardiac-- an arrhythmia for example-- or a 'vasovagal' reaction that causes a drop in blood pressure. Or it could be a TIA, or even a seizure. She needs a good workup, including a good history, exam, labs, and focused studies (MRI, CT scan, EEG, EKG, etc) depending on the history.

It is unusual for a person to suddenly not-tolerate any medication that they've taken for a long time. The exception would be medications that are toxic to the body... which buprenorphine is not. Buprenorphine has been around for almost 40 years-- and by all measures it has effects that are completely nontoxic, and fully reversible.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group